ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Gromov Hyperbolicity of Convex Domains in Cn

Gaussier, H and Seshadri, H (2018) On the Gromov Hyperbolicity of Convex Domains in Cn. In: Computational Methods and Function Theory, 18 (4). pp. 617-641.

[img] PDF
Com_Met- Fun_ The-18_ 617 - 641_2018 .pdf - Published Version
Restricted to Registered users only

Download (692kB) | Request a copy
Official URL: https://doi.org/10.1007/s40315-018-0243-5


We prove that if a C∞-smooth bounded convex domain in Cn contains a holomorphic disc in its boundary, then the domain is not Gromov hyperbolic for the Kobayashi distance. We also give examples of bounded smooth convex domains that are not strongly pseudoconvex but are Gromov hyperbolic.

Item Type: Journal Article
Publication: Computational Methods and Function Theory
Publisher: Springer Berlin Heidelberg
Additional Information: The copyright for this article belongs to Springier Berlin Heidelberg
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Aug 2022 10:09
Last Modified: 01 Aug 2022 10:09
URI: https://eprints.iisc.ac.in/id/eprint/75123

Actions (login required)

View Item View Item